Search Results

Filter
  • 1-10 of  44 results for ""Micheletto, Luca""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Optimal Redistributive Income Taxation and Efficiency Wages*.

  • Source: Scandinavian Journal of Economics. Jan2021, Vol. 123 Issue 1, p3-32. 30p.

Record details

×
Academic Journal

Wage endogeneity, tax evasion, and optimal nonlinear income taxation.

  • Source: Journal of Public Economic Theory. Jun2020, Vol. 22 Issue 3, p501-531. 31p. 6 Charts.

Record details

×
Academic Journal

Heterogeneity, monetary policy, Mirrleesian taxes, and the Friedman rule.

  • Source: Economic Theory. Jun2019, Vol. 67 Issue 4, p983-1018. 36p.

Record details

×
Academic Journal

Capital income taxation and the Atkinson–Stiglitz theorem.

  • Source: Economics Letters. Oct2016, Vol. 147, p86-89. 4p.

Record details

×
Academic Journal

Optimal Utilitarian Taxation and Horizontal Equity.

  • Source: Journal of Public Economic Theory. Oct2005, Vol. 7 Issue 4, p681-708. 28p.

Record details

×
Academic Journal

Age-related Optimal Income Taxation.

  • Source: Scandinavian Journal of Economics. 2008, Vol. 110 Issue 1, p45-71. 27p. 1 Graph.

Record details

×
  • 1-10 of  44 results for ""Micheletto, Luca""